A single-parameter family of adjustments for fitting enzyme kinetic models to progress-curve data

Duggleby R.G. and Nash J.C. (1989) A single-parameter family of adjustments for fitting enzyme kinetic models to progress-curve data. Biochemical Journal, 257 1: 57-64.

Author Duggleby R.G.
Nash J.C.
Title A single-parameter family of adjustments for fitting enzyme kinetic models to progress-curve data
Journal name Biochemical Journal   Check publisher's open access policy
ISSN 0264-6021
Publication date 1989-01-01
Sub-type Article (original research)
Open Access Status Not yet assessed
Volume 257
Issue 1
Start page 57
End page 64
Total pages 8
Subject 1303 Specialist Studies in Education
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 14 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 16 Aug 2016, 11:17:10 EST by System User